# SDR AALA981044

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORRSION ON STRINGER 27R STATION 680 TO 720 TO 10 CORROSION ON STRINGER 28L STATION 680 TO 720.  REMOVED STRINGER SECTIONS AND INSTALLED NEW STRINGER.  CORROSION PER SRM 51-10-6 PAGE 27-29, STRINGER PER SRM 53-10-3 PAGE 4B FIG 1.  (M)
